# SDR FDEA201005261656

- Difficulty date: May 26, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 59,049 hours, 13,180 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB17183
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - NR 4 SLAT L/E SURFACE FOUND DENT. RT WING NR 4 SLAT L/E SURFACE DENT EVALUATED AND FOUND WITHIN LIMIT IAW SRM 57-40-02, FIG 201. REPAIR G REV. 43. DEPTH OF DENT 0.032" DIA. OF DENT 1" AFFIXED A CLEAR DOT ADJACENT TO THE DENT AREA IAW GMM 6-3-101, REV 110.
